Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 112, NWS Austin/San Antonio, TX

June 14, 20157 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 6:14 AM CDT for 7 counties in Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:14 AM CDT (11:14 UTC)
Expired
Jun 14, 2015, 10:15 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:03 AM CDTFLASH FLOOD5 N Seguin, TXFLOODED ROADWAY ON FM20. NEARBY FIELD ALSO FLOODED.
Jun 14, 7:24 AM CDTHEAVY RAIN 6.815 Ne Seguin, TXRAIN FELL SINCE LAST EVENING
Jun 14, 8:15 AM CDTFLASH FLOOD5 Sse Arneckville, TXWATER OVER THE ROADWAY AT A LOW WATER CROSSING ON MISSION VALLEY ROAD NEAR FM236
Jun 14, 9:10 AM CDTFLASH FLOOD1 Se Geronimo, TXWATER OVER THE ROADWAYS FROM GERONIMO CREEK AT GLENEWINKLE LANE...TIMMERMANN AND LAUBACH ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1697 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS54 KEWX 141114
FFWEWX
TXC029-123-177-187-255-285-493-141515-
/O.NEW.KEWX.FF.W.0112.150614T1114Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
  EAST CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1015 AM CDT
    
* AT 610 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS AN AREA THAT EXTENDS GENERALLY ALONG 
  AND 30 MILES EITHER SIDE OF A LINE FROM SEGUIN TO CUERO. A FEW 
  LOCATIONS HAVE ALREADY SEEN UP TO 3 INCHES RAIN IN THE PAST 3 
  HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO...
  YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...
  SELMA...NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...
  SANTA CLARA...SMILEY AND NEW BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2882 9757 2915 9788 2934 9835 2959 9831
      2969 9807 2985 9786 2978 9783 2967 9770
      2963 9759 2968 9751 2924 9669

$$

MO
2 follow-up statements
739 
WGUS74 KEWX 141224
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 AM CDT SUN JUN 14 2015

TXC029-123-177-187-255-285-493-141515-
/O.CON.KEWX.FF.W.0112.000000T0000Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-DEWITT TX-GONZALES TX-LAVACA TX-BEXAR TX-KARNES TX-
WILSON TX-
724 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
GUADALUPE...DEWITT...GONZALES...SOUTHERN LAVACA...EAST CENTRAL
BEXAR...NORTHEASTERN KARNES AND NORTHEASTERN WILSON COUNTIES...

AT 718 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA...WHICH IS GENERALLY EAST OF A 
LINE FROM UNIVERSAL CITY TO STOCKDALE TO NORDHEIM AND SOUTH OF A 
LINE FROM SAN MARCOS TO SHINER. RADAR ESTIMATES AND GROUND REPORTS 
SUGGEST AS MUCH AS 6 INCHES OF RAIN HAS FALLEN OVER EASTERN 
GUADALUPE COUNTY AND WESTERN PARTS OF GONZALES AND DEWITT COUNTY. 
DANGEROUS FLASH FLOODING IS LIKELY IN THESE AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO...
YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...SELMA...
NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...SANTA
CLARA...SMILEY AND NEW BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME 
UNSTABLE AND UNSAFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2882 9757 2915 9788 2934 9835 2959 9831
      2969 9807 2985 9786 2978 9783 2967 9770
      2963 9759 2968 9751 2924 9669

$$

MO
867 
WGUS74 KEWX 141334
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 AM CDT SUN JUN 14 2015

TXC029-123-177-187-255-285-493-141515-
/O.CON.KEWX.FF.W.0112.000000T0000Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-DEWITT TX-GONZALES TX-LAVACA TX-BEXAR TX-KARNES TX-
WILSON TX-
834 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
GUADALUPE...DEWITT...GONZALES...SOUTHERN LAVACA...EAST CENTRAL
BEXAR...NORTHEASTERN KARNES AND NORTHEASTERN WILSON COUNTIES...

AT 828 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO  
PRODUCE HEAVY RAIN ACROSS THE WARNED AREA OVER THE COASTAL PRAIRIES 
OF SOUTH CENTRAL TEXAS. RADAR ESTIMATES AND GROUND TRUTH REPORTS 
OVER THE GERONIMO CREEK BASIN SUGGEST 4 TO 8 INCHES OF RAIN FALLING 
SINCE 3 AM CDT. FLASH FLOODING IS LIKELY...ESPECIALLY OVER EASTERN 
PARTS OF SEGUIN NEAR GERONIMO CREEK. AN AXIS OF HIGHER RADAR TOTALS 
OVER 4 INCHES EXTENDS SOUTH SOUTHEAST TO NEAR SMILEY AND YORKTOWN. 
ANOTHER AREA OF 3 TO 5 INCH RAINFALL ESTIMATES SUGGESTS FLASH 
FLOODING POSSIBLE SOUTH OF CUERO...YOAKUM...AND HALLETTSVILLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEW 
BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO... 
YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...SELMA... 
NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...SANTA 
CLARA...SMILEY AND NEW BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. REMAIN ALERT FOR FLOODING EVEN IN 
LOCATIONS NOT RECEIVING RAIN. CREEKS...STREAMS AND RIVERS CAN BECOME 
RAGING KILLER CURRENTS IN A MATTER OF MINUTES.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2882 9757 2915 9788 2934 9835 2959 9831
      2969 9807 2985 9786 2978 9783 2967 9770
      2963 9759 2968 9751 2924 9669

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:15 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 14, 4:15 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 AM CDT SUN JUN 14 2015

.SHORT TERM (TODAY THROUGH MONDAY)...

MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS
LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.

A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK
SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS
CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS
ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING
FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING.
HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA
AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING
ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM
WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG
AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO
THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX
VAD WIND PROFILE.

BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT
WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR
MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY
THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE
AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW
SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO
PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE
LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG
THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND
WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL
HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE
MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE
POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST
TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF
THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE
MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW.

FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING
FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL
DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED
SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83
AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY
SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS
RECEIVING LESS.

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...

POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING
COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST
OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL
DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE
FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS
TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER
OUTLOOK.

GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK
TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE
TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT
A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL
SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE
OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY.
THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA
BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR
MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT
TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD
FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF
CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY
FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR
EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY
RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS
WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR.
OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH
HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN
COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6
INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE
SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE
RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS
MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND
TRENDS WILL NEED TO MONITORED CLOSELY.

THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED
BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL
ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE
WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND
REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  73  88  73  86 /  50  20  60  40  60
AUSTIN BERGSTROM INTL AIRPORT  89  72  87  72  86 /  50  20  60  40  60
NEW BRAUNFELS MUNI AIRPORT     89  73  89  73  88 /  50  20  60  40  60
BURNET MUNI AIRPORT            88  72  87  71  85 /  40  20  50  30  60
DEL RIO INTL AIRPORT           92  75  92  75  93 /  20  30  20  20  20
GEORGETOWN MUNI AIRPORT        88  73  87  72  85 /  50  20  60  40  60
HONDO MUNI AIRPORT             89  74  90  74  90 /  30  20  40  20  40
SAN MARCOS MUNI AIRPORT        88  72  88  73  86 /  50  20  60  40  60
LA GRANGE - FAYETTE REGIONAL   88  74  88  74  85 /  60  30  70  40  80
SAN ANTONIO INTL AIRPORT       89  74  89  75  88 /  50  20  50  30  50
STINSON MUNI AIRPORT           90  74  90  75  90 /  50  20  50  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Special weather statement, Jun 14, 12:20 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT SUN JUN 14 2015

TXZ184-185-202-140600-
EDWARDS TX-KINNEY TX-REAL TX-
1220 AM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REAL...SOUTHWESTERN
EDWARDS AND KINNEY COUNTIES UNTIL 100 AM CDT...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF FLOUR
MILLS TO 6 MILES SOUTH OF STANDART...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...STANDART...VANCE...
AMANDA...ANACACHO...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2998 10057 2995 9997 2962 10005 2962 10011
      2939 10011 2912 10018 2917 10075
TIME...MOT...LOC 0520Z 268DEG 12KT 2995 10047 2926 10063
Local storm report, Jun 14, 1:16 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      1 SW DEL RIO            29.37N 100.91W
06/14/2015                   VAL VERDE          TX   LAW ENFORCEMENT

            ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD

&&

EVENT NUMBER EWX1500634

MSL
Special weather statement, Jun 14, 1:28 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT SUN JUN 14 2015

TXZ184>187-202-203-217-218-140715-
ZAVALA TX-MAVERICK TX-EDWARDS TX-BANDERA TX-KINNEY TX-UVALDE TX-
REAL TX-KERR TX-
128 AM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR REAL...NORTHERN MAVERICK...
CENTRAL EDWARDS...NORTHERN ZAVALA...KINNEY...WESTERN BANDERA...UVALDE
AND NORTHWESTERN KERR COUNTIES UNTIL 215 AM CDT...

AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF TELEGRAPH
TO 7 MILES WEST OF DARLING...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...
VANDERPOOL...LA PRYOR...BATESVILLE...HUNT...SABINAL...CAMP WOOD...
LAGUNA...KERR WILDLIFE MANAGEMENT AREA...DARLING...MONTELL...LOST
MAPLES STATE PARK...MOUNTAIN HOME...BLEWETT...ALAMO VILLAGE AND
CONCAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2896 10060 3029 10020 3029 9930 3019 9930
      2894 9956
TIME...MOT...LOC 0628Z 269DEG 26KT 3027 10015 2903 10051
Local storm report, Jun 14, 5:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       4 NNE DRIPPING SPRINGS  30.24N  98.06W
06/14/2015  M1.36 INCH       HAYS               TX   MESONET

            RAIN IN THE PAST HOUR

&&

EVENT NUMBER EWX1500635

SBS
Local storm report, Jun 14, 5:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      3 S SATTLER             29.81N  98.17W
06/14/2015                   COMAL              TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500636

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.